# SDR AALA201706159001

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 3,979 hours, 1,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED TWO CRACKS IN AFT CARGO FLOORBOARD, 25 INCHES INBD OF CARGO DOOR. ONE CRACK 1 INCH AND ONE CRACK 0.5 INCH. REPAIRED AFT CARGO FLOORBOARD IAW SRM 51-77-12-911-001.
